-
1
-
-
0004952114
-
On the numerical solution of the generalized Prandtl equation using variation-diminishing splines
-
F. Caliò, E. Marchetti and P. Rabinowitz, On the numerical solution of the generalized Prandtl equation using variation-diminishing splines, J. Comp. Appl. Math. 60 (1995), 297-307.
-
(1995)
J. Comp. Appl. Math.
, vol.60
, pp. 297-307
-
-
Caliò, F.1
Marchetti, E.2
Rabinowitz, P.3
-
2
-
-
0004922103
-
The use of modified quasi-interpolatory splines for the solution of the Prandtl equation
-
V. Demichelis, The use of modified quasi-interpolatory splines for the solution of the Prandtl equation, J. Comput. and Appl. Math. 59, 329-338 (1995).
-
(1995)
J. Comput. and Appl. Math.
, vol.59
, pp. 329-338
-
-
Demichelis, V.1
-
3
-
-
0042560609
-
A projector-splines method for solution of Cauchy singular integral equation
-
Advanced Math. Tools in Metrology II, (Edited by P. Ciarlini, M.G. Cox, F. Pavese and D. Richter)
-
L. Gori and E. Santi, A projector-splines method for solution of Cauchy singular integral equation, In Advanced Math. Tools in Metrology II, (Edited by P. Ciarlini, M.G. Cox, F. Pavese and D. Richter) Series on Adv. in Math. for Appl. Sciences, Volume 40, pp. 70-80, (1996).
-
(1996)
Series on Adv. in Math. for Appl. Sciences
, vol.40
, pp. 70-80
-
-
Gori, L.1
Santi, E.2
-
4
-
-
84966239467
-
Cubic splines and approximation solution of singular integral equations
-
E. Jen and R.P. Srivastav, Cubic splines and approximation solution of singular integral equations, Math. Comput. 37, 417-423 (1981).
-
(1981)
Math. Comput.
, vol.37
, pp. 417-423
-
-
Jen, E.1
Srivastav, R.P.2
-
5
-
-
0025420377
-
Spline approximation for Cauchy principal value integrals
-
A. Palamara Orsi, Spline approximation for Cauchy principal value integrals, J. Comp. Appl. Math. 30, 191-201 (1990).
-
(1990)
J. Comp. Appl. Math.
, vol.30
, pp. 191-201
-
-
Palamara Orsi, A.1
-
6
-
-
4243850699
-
On spline Galerkin methods for singular integral equation on an interval
-
S. Prössdorf and A. Rathsfeld, On spline Galerkin methods for singular integral equation on an interval, Num. Math. 48, 99-118 (1986).
-
(1986)
Num. Math.
, vol.48
, pp. 99-118
-
-
Prössdorf, S.1
Rathsfeld, A.2
-
7
-
-
0004951386
-
Applications of approximating splines for the solution of Cauchy singular integral equations
-
P. Rabinowitz, Applications of approximating splines for the solution of Cauchy singular integral equations, Appl. Numer. Math. 15, 285-297 (1994).
-
(1994)
Appl. Numer. Math.
, vol.15
, pp. 285-297
-
-
Rabinowitz, P.1
-
8
-
-
0008761086
-
On the uniform convergence of Cauchy principal values of quasi-interpolating splines
-
P. Rabinowitz and E. Santi, On the uniform convergence of Cauchy principal values of quasi-interpolating splines, BIT 35, 277-290 (1995).
-
(1995)
BIT
, vol.35
, pp. 277-290
-
-
Rabinowitz, P.1
Santi, E.2
-
9
-
-
85033874583
-
Quadrature rules based on projector-splines for product singular integration
-
to appear
-
C. Dagnino and E. Santi, Quadrature rules based on projector-splines for product singular integration, Studia Univ. Babes-Bolyai, Mathematica (to appear).
-
Studia Univ. Babes-bolyai, Mathematica
-
-
Dagnino, C.1
Santi, E.2
-
10
-
-
0001567490
-
Local splines approximation methods
-
T. Lyche and L.L. Schumaker, Local splines approximation methods, J. Approx. Theory 15, 294-325 (1975).
-
(1975)
J. Approx. Theory
, vol.15
, pp. 294-325
-
-
Lyche, T.1
Schumaker, L.L.2
-
11
-
-
0000657536
-
On uniform approximation by splines
-
C. de Boor, On uniform approximation by splines, J. Appr. Theory 1, 219-235 (1968).
-
(1968)
J. Appr. Theory
, vol.1
, pp. 219-235
-
-
De Boor, C.1
-
12
-
-
84966215674
-
Uniform convergence results for Cauchy principal value integrals
-
P. Rabinowitz, Uniform convergence results for Cauchy principal value integrals, Math. Comp. 56, 731-740 (1991).
-
(1991)
Math. Comp.
, vol.56
, pp. 731-740
-
-
Rabinowitz, P.1
-
13
-
-
0039439452
-
Numerical integration based on quasi-interpolating splines
-
C. Dagnino, V. Demichelis and E. Sante, Numerical integration based on quasi-interpolating splines, Computing 50, 149-163 (1993).
-
(1993)
Computing
, vol.50
, pp. 149-163
-
-
Dagnino, C.1
Demichelis, V.2
Sante, E.3
-
15
-
-
0042089957
-
An algorithm for numerical integration based on quasi-interpolating splines
-
C. Dagnino, V. Demichelis and E. Santi, An algorithm for numerical integration based on quasi-interpolating splines, Numerical Algorithms 5 (1993), 443-452.
-
(1993)
Numerical Algorithms
, vol.5
, pp. 443-452
-
-
Dagnino, C.1
Demichelis, V.2
Santi, E.3
-
16
-
-
0008763335
-
Local spline approximation methods for singular product integration
-
C. Dagnino, V. Demichelis and E. Santi, Local spline approximation methods for singular product integration, J. Appr. Theory and Its Appl. 12, 37-51 (1996).
-
(1996)
J. Appr. Theory and Its Appl.
, vol.12
, pp. 37-51
-
-
Dagnino, C.1
Demichelis, V.2
Santi, E.3
-
17
-
-
0002786665
-
Spline approximations by quasi-interpolants
-
C. de Boor and G.J. Fix, Spline approximations by quasi-interpolants, J. Appr. Theory 8, 19-45 (1973).
-
(1973)
J. Appr. Theory
, vol.8
, pp. 19-45
-
-
De Boor, C.1
Fix, G.J.2
-
18
-
-
0039469279
-
Computing the Hubert transform of a Jacobi weight function
-
W. Gautschi and J. Wimp, Computing the Hubert transform of a Jacobi weight function, BIT 27, 203-215 (1987).
-
(1987)
BIT
, vol.27
, pp. 203-215
-
-
Gautschi, W.1
Wimp, J.2
-
19
-
-
0001250040
-
Introduction to the numerical solution of Cauchy singular integral equations
-
Plenum Press, New York
-
M.A. Golberg, Introduction to the numerical solution of Cauchy singular integral equations, Math. Concept and Method in Sciences and Appl., Volume 42, pp. 183-308, Plenum Press, New York, (1990).
-
(1990)
Math. Concept and Method in Sciences and Appl.
, vol.42
, pp. 183-308
-
-
Golberg, M.A.1
|